MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A.; KIT, REPAIR, CATHETER, HEMODIALYSIS

COVIDIEN MFG SOLUTIONS S.A.; KIT, REPAIR, CATHETER, HEMODIALYSIS
Model Number 8888200001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter was implanted in the patient for 4 to 5 months.The repair kit was used on (b)(6) 2022 (to repair the catheter and tego was screwed on by hand on the lumen of the repair kit).During normal usage, a crack was observed at the lumen level of the venous luer adapter using tego.The adapters were usually tightened by hand; they never used tools/instruments to loosen or tighten the device and they did not tighten the tego too much.There was no leak.70% alcohol per ifu was the cleaning agent used on the device and used to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.Nothing unusual was observed on the device prior to use and flushing was performed with good result.Bloodlines were being utilized with the device aside from tego.The catheter was not replaced.When they saw that the lumen of the repair kit was broken, they took it off and replaced it with another repair kit lumen to resolve the issue.Procedure was completed.There was no blood loss and blood transfusion was not required.There was no intervention/treatment required as a result of the event.The patient was in stable condition and there was no reported patient injury.

Brand Name
NA
Common Device Name
KIT, REPAIR, CATHETER, HEMODIALYSIS
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key13693907
Report Number3009211636-2022-00060
Device Sequence Number5295373
Product Code NFK
UDI-Device Identifier10884521056282
UDI-Public10884521056282
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K092797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model Number8888200001
Device Catalogue Number8888200001
Device Lot Number2116600096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Initial Report FDA Received Date03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown